Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
A Method for Numerical Computation of Jordan Canonical Form of Matrix
Go OhtakeMasanobu KogaMitsuji Sampei
Author information
JOURNALS FREE ACCESS

2002 Volume 15 Issue 7 Pages 320-326

Details
Abstract

The Jordan canonical form of a matrix plays an important role in control system theory. But the numerically stable computation method has not been established. In this paper, we propose a numerical algorithm for the computation of Jordan canonical form of matrix. The transformation matrix consists of principal vectors obtained by the intersection of the kernel of the eigen-vector spaces. And we define the numerical Jordan canonical form of matrix and propose a more stable numerical method. The numerical example shows that the proposed method is more reliable than the well-known commercially available software.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top